Medical experts say nurse passing out not a side effect of COVID vaccine

CHATTANOOGA, Tennessee (WDEF) – Memorial Hospital Nurse Manager Tiffany Dover was one of the first people at the hospital to receive the vaccine.

Shortly after receiving the vaccine, she fainted while speaking to the media. She said fainting is a fairly common occurrence for her and not a side effect of the vaccine.

“I have a history of having an overactive Vasovagal response. If I have pain from anything, hangnail or stub my toe, I can just pass out,” said Dover.

Dr. Bob Armstrong M.D. explains passing out due to her condition is not uncommon.

“Stressful situations can be physical, a shot with the pain associated with it, getting injured, but it can also be set up by emotional stress,” said Dr. Armstrong.

“I feel fine now and this is, I have passed out probably six times in the past six weeks,” said Dover.

He said vaccinations save lives and even though the vaccine is just become available to Frontline workers, these aren’t the first people receiving the vaccine.

“This is not something that just came off the assembly line yesterday. The Pfizer vaccine was tested over 50,000 volunteers,” said Dr. Armstrong.

He said as someone who has practiced medicine for over 35 years, he is full support of getting the vaccination and he will be getting it.

“To me it’s a no brainer, I’m looking at a disease which is killed millions of people in this world. So if we have something were the effectiveness, in the studies is over 90%, why would I not want to protected against some thing where I’ve got a nine out of 10 or greater chance of being protected in the future and protect my love ones,” said Dr. Armstrong.

Categories: Chattanooga, Featured, Local News

Leave a Reply

Your email address will not be published. Required fields are marked *